# SDR VNAA2018102599909

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FS621 REAR PRESSURE BULKHEAD WEB HAS AN AREA OF CRACK INDICATIONS NOTED IN THE Z MEMBER HEEL LINE AREA @ LBL 27 WL 106.25 TO WL 137.25 AT 50% FSH, FAILED NDT INSPECTION. CORRECTIVE ACTION: REPAIRED REAR PRESSURE BULKHEAD AT LBL 27 IAW REO'S 601R-53-61-1285 REV E DATED 2016-10-31, REO 601R-53-61-1240 REV D DATED 2016-10-31 AND REO 601R-53-61-6735 REV -- DATED 2018-10-31
